# SDR 2000ZZZX14

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527AL
- Make and model: Bell 407
- Aircraft serial: 53211
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339103
- Condition: Failed
- Location: Main Rotor
- Component: 407040303107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON AIRCRAFT SHUTDOWN.  (STRANGE NOISES).  FORWARD BEARING COMPLETE FAILURE, BEARING IS NOT RUNNING TRUE (OFF CENTER) CAUSING BEARING TO RUN HOTTER AND SLINGING ALL OF ITS GREASE BEFORE NEXT SCHEDULED SERVICING (100 HOURS).
